Journal of Mathematical Sciences

, Volume 124, Issue 5, pp 5275-5289

First online:

Arnold Diffusion. I: Announcement of Results

  • J. N. MatherAffiliated withDepartment of Mathematics, Princeton University

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


We announce a proof of the existence of Arnold diffusion for a large class of small perturbations of integrable Hamiltonian systems with positive normal torsion in the case of time-periodic systems in two degrees of freedom and in the case of autonomous systems in three degrees of freedom.